# SDR HNAA2013061700347

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 52,854 hours, 58,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE AT ROW 4.  R & R BULB AT ROW 4.  OPS CHECKED GOOD.
